# SDR SWAA2015071341850

- Difficulty date: July 7, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 57,595 hours, 33,564 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: 149A7321
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT FLAP TRACK FAIRING DOOR CUT OUT PLATE CRACKED.  R & R PLATE IAW SRM & DWG.
